# SDR AALA980090

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FIRST STRINGER TO RIGHT OF BOTTOM CENTERLINE 58R BETWEEN FRAMES 61 AND 62.  REMOVED AND REPLACED STR 58R FROM FRAMES 58 TO 62.5 PER SRM 51-72-10 AND SRM 53-10-14.  TST:  26,550.31 HOURS.  CYCLES:  10,536.  (X)
